×

Found 252 Documents (Results 1–100)

100
MathJax

High-order homogenization of the Poisson equation in a perforated periodic domain. (English) Zbl 07516517

Herzog, Roland (ed.) et al., Optimization and control for partial differential equations. Uncertainty quantification, open and closed-loop control, and shape optimization. Berlin: De Gruyter. Radon Ser. Comput. Appl. Math. 29, 237-281 (2022).
MSC:  35B27 35J25 76M50
PDF BibTeX XML Cite
Full Text: DOI

On the distribution density of the first exit point of a diffusion process with break from a small circular neighborhood of its initial point. (English. Russian original) Zbl 1479.35307

J. Math. Sci., New York 258, No. 6, 935-946 (2021); translation from Zap. Nauchn. Semin. POMI 486, 286-302 (2019).
MSC:  35J25
PDF BibTeX XML Cite
Full Text: DOI

On the existence of three nontrivial solutions of a resonance elliptic boundary value problem with a discontinuous nonlinearity. (English. Russian original) Zbl 1448.35150

Differ. Equ. 56, No. 7, 831-841 (2020); translation from Differ. Uravn. 56, No. 7, 861-871 (2020).
MSC:  35J25 35J60
PDF BibTeX XML Cite
Full Text: DOI

On the subelliptic eikonal equation. (English) Zbl 1432.35055

“Bruno Pini” Mathematical Analysis Seminar 2017. Papers from the seminar, University of Bologna, Bologna, Italy, 2017. Bologna: Università di Bologna, Alma Mater Studiorum. 73-89 (2017).
PDF BibTeX XML Cite
Full Text: DOI

Hölder estimates for the regular component of the solution to a singularly perturbed convection-diffusion equation. (English. Russian original) Zbl 1387.35077

Comput. Math. Math. Phys. 57, No. 12, 1935-1972 (2017); translation from Zh. Vychisl. Mat. Mat. Fiz. 57, No. 12, 1983-2020 (2017).
MSC:  35B65 35B25 35J25
PDF BibTeX XML Cite
Full Text: DOI

Existence of three nontrivial solutions of an elliptic boundary-value problem with discontinuous nonlinearity in the case of strong resonance. (English. Russian original) Zbl 1375.35163

Math. Notes 101, No. 2, 284-296 (2017); translation from Mat. Zametki 101, No. 2, 247-261 (2017).
MSC:  35J56
PDF BibTeX XML Cite
Full Text: DOI

\(L_p\)-estimates for the nontangential maximal function of the solution to a second-order elliptic equation. (English. Russian original) Zbl 1375.35141

Sb. Math. 207, No. 10, 1384-1409 (2016); translation from Mat. Sb. 207, No. 10, 28-55 (2016).
MSC:  35J25 35J67
PDF BibTeX XML Cite
Full Text: DOI

Degree and wavenumber [in]dependence of Schwarz preconditioner for the DPG method. (English) Zbl 1352.65506

Kirby, Robert M. (ed.) et al., Spectral and high order methods for partial differential equations, ICOSAHOM 2014. Selected papers from the ICOSAHOM conference, June 23–27, 2014, Salt Lake City, UT, USA. Cham: Springer (ISBN 978-3-319-19799-9/hbk; 978-3-319-19800-2/ebook). Lecture Notes in Computational Science and Engineering 106, 257-265 (2015).
PDF BibTeX XML Cite
Full Text: DOI

Foundations of the complex variable boundary element method. (English) Zbl 1295.65094

SpringerBriefs in Applied Sciences and Technology. Cham: Springer (ISBN 978-3-319-05953-2/pbk; 978-3-319-05954-9/ebook). xii, 80 p. (2014).
PDF BibTeX XML Cite
Full Text: DOI

On the breakdown of the uniqueness of a solution of the Dirichlet problem for typeless differential equations of arbitrary even order in a disk. (English. Russian original) Zbl 1293.35374

J. Math. Sci., New York 190, No. 4, 539-566 (2013); translation from Ukr. Mat. Visn. 9, No. 4, 477-514 (2012).
MSC:  35R99
PDF BibTeX XML Cite
Full Text: DOI

Nonuniqueness conditions for the solutions of the Dirichlet problem in a unit disk in terms of the coefficients of differential equation. (Ukrainian, English) Zbl 1289.35055

Mat. Metody Fiz.-Mekh. Polya 55, No. 3, 49-60 (2012); translation in J. Math. Sci., New York 194, No. 2, 182-197 (2013).
MSC:  35G15 35A02
PDF BibTeX XML Cite
Full Text: DOI

Dirichlet problem in domains of \(\mathbb C^{n}\). (English) Zbl 1231.32029

Guedj, Vincent (ed.), Complex Monge–Ampère equations and geodesics in the space of Kähler metrics. Lecture notes. Berlin: Springer (ISBN 978-3-642-23668-6/pbk; 978-3-642-23669-3/ebook). Lecture Notes in Mathematics 2038, 13-32 (2012).
MSC:  32W20
PDF BibTeX XML Cite
Full Text: DOI

Parametric optimization for a hyperbolic equation in divergence form with a pointwise state constraint. II. (English. Russian original) Zbl 1227.49005

Differ. Equ. 47, No. 5, 726-737 (2011); translation from Differ. Uravn. 47, No. 5, 726-737 (2011).
MSC:  49J20 35L20 49K40
PDF BibTeX XML Cite
Full Text: DOI

Numerical method for determining the inhomogeneity boundary in the Dirichlet problem for Laplace’s equation in a piecewise homogeneous medium. (Russian, English) Zbl 1224.35093

Zh. Vychisl. Mat. Mat. Fiz. 50, No. 8, 1462-1470 (2010); translation in Comput. Math., Math. Phys. 50, No. 8, 1391-1398 (2010).
MSC:  35J25
PDF BibTeX XML Cite
Full Text: DOI

Conditions of nontrivial solvability of the homogeneous Dirichlet problem for equations of any even order in the case of multiple characteristics without slope angles. (Russian, English) Zbl 1224.35068

Ukr. Mat. Zh. 62, No. 5, 591-603 (2010); translation in Ukr. Math. J. 62, No. 5, 676-690 (2010).
MSC:  35G15
PDF BibTeX XML Cite
Full Text: DOI

On the convergence of solutions and eigenelements of a boundary value problem in a domain perforated along the boundary. (English. Russian original) Zbl 1206.35031

Differ. Equ. 46, No. 5, 667-680 (2010); translation from Differ. Uravn. 46, No. 5, 665-677 (2010).
MSC:  35B27 35P05 35J25
PDF BibTeX XML Cite
Full Text: DOI

Stabilization of solutions of pseudo-differential parabolic equations in unbounded domains. (English. Russian original) Zbl 1194.35045

Izv. Math. 74, No. 2, 325-345 (2010); translation from Izv. Ross. Akad. Nauk, Ser. Mat. 74, No. 2, 109-130 (2010).
PDF BibTeX XML Cite
Full Text: DOI

Method of boundary integral equations as applied to the numerical solution of the three dimensional Dirichlet problem for the Laplace equation in a piecewise homogeneous medium. (Russian, English) Zbl 1224.35078

Zh. Vychisl. Mat. Mat. Fiz. 49, No. 7, 1197-1206 (2009); translation in Comput. Math., Math. Phys. 49, No. 7, 1141-1150 (2009).
MSC:  35J05 35J08 35J25
PDF BibTeX XML Cite
Full Text: DOI

Solvability of a homogeneous Dirichlet problem in a disk for \(2m\)-order equations in the case of multiple characteristics with inclination angles. (Russian, English) Zbl 1164.35028

Mat. Metody Fiz.-Mekh. Polya 51, No. 1, 33-41 (2008); translation in J. Math. Sci., New York 160, No. 3, 319-329 (2009).
MSC:  35J45
PDF BibTeX XML Cite

Projecting on polynomial Dirac spinors. (English) Zbl 1121.15027

Mladenov, Ivaïlo (ed.) et al., Proceedings of the 8th international conference on geometry, integrability and quantization, Sts. Constantine and Elena, Bulgaria, June 9–14, 2006. Sofia: Bulgarian Academy of Sciences (ISBN 978-954-8495-37-0/pbk). 121-126 (2007).
PDF BibTeX XML Cite

Harald Bohr meets Stefan Banach. (English) Zbl 1130.46028

Castillo, Jesús M. F. (ed.) et al., Methods in Banach space theory. Proceedings of the V conference on Banach spaces, Cáceres, Spain, September 13–18, 2004. Cambridge: Cambridge University Press (ISBN 978-0-521-68568-9/pbk). London Mathematical Society Lecture Note Series 337, 317-339 (2006).
Reviewer: Daniel Li (Lens)
PDF BibTeX XML Cite

Analysis of a conservation law with space-discontinuous advection function. (English) Zbl 1124.35332

Madaune-Tort, Monique (ed.) et al., Ninth international conference Zaragoza-Pau on applied mathematics and statistics, Jaca, Spain, September 19–21, 2006. Zaragoza: Univ. de Zaragoza, Seminario Matemático “García de Galdeano” (ISBN 84-7733-871-X/pbk). Monografías del Seminario Matemático “García de Galdeano” 33, 425-432 (2006).
PDF BibTeX XML Cite

On the equation \(\operatorname{div} u=g\) and Bogovskiĭ’s operator in Sobolev spaces of negative order. (English) Zbl 1218.35073

Koelink, Erik (ed.) et al., Partial differential equations and functional analysis. The Philippe Clément Festschrift. Based on the workshop, Delft, Netherlands, November 29–December 1, 2004 dedicated to Philippe Clément on the occasion of his retirement in December 2004. Basel: Birkhäuser (ISBN 3-7643-7600-7/hbk). Operator Theory: Advances and Applications 168, 113-121 (2006).
MSC:  35F10 35Q35 46E35
PDF BibTeX XML Cite

A hybrid system of PDE’s arising in multi-structure interaction: coupling of wave equations in \(n\) and \(n-1\) space dimensions. (English) Zbl 1108.35110

Vázquez, Juan Luis (ed.) et al., Recent trends in partial differential equations. UIMP-RSME Santaló summer school, Santander, Spain, July 12–16, 2004. Providence, RI: American Mathematical Society (AMS); Madrid: Real Sociedad Matemática Española (ISBN 0-8218-3891-1/pbk). Contemporary Mathematics 409, 55-77 (2006).
MSC:  35L55 35A21
PDF BibTeX XML Cite

Some aspects of the nontrivial solvability of homogeneous Dirichlet problems for linear equations of arbitrary even order in the disk. (English. Russian original) Zbl 1112.35043

Math. Notes 77, No. 4, 461-470 (2005); translation from Mat. Zametki 77, No. 4, 498-508 (2005).
MSC:  35G15
PDF BibTeX XML Cite
Full Text: DOI

Properties of solutions to the parabolic obstacle problem in a neighborhood of the fixed boundary. (Russian, English) Zbl 1108.35099

Probl. Mat. Anal. 27, 45-62 (2004); translation in J. Math. Sci., New York 120, No. 2, 1080-1092 (2004).
MSC:  35K85 35D10 35R35
PDF BibTeX XML Cite

Integral representations for inhomogeneous over-determined second order system of several complex equations. (English) Zbl 1043.35045

Florian, H. (ed.) et al., Functional-analytic and complex methods, their interactions, and applications to partial differential equations. Proceedings of the international Graz workshop, Graz, Austria, February 12–16, 2001. Singapore: World Scientific (ISBN 981-02-4764-8/hbk). 378-393 (2001).
MSC:  35C15 35N05 32W50
PDF BibTeX XML Cite

Anisotropic and geometric criteria for interior regularity of weak solutions to the 3D Navier-Stokes equations. (English) Zbl 1027.35094

Neustupa, Jiří(ed.) et al., Mathematical fluid mechanics. Recent results and open questions. Basel: Birkhäuser. Adv. Math. Fluid Mech. 237-268 (2001).
MSC:  35Q30 76D03 35D10 76D05
PDF BibTeX XML Cite

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software